taken the pill

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2009
Total Posts : 14
   Posted 6/29/2009 6:22 PM (GMT -6)   
last night i took the pill lexpro made me sleepy now i feel nausea , dizzy and numb tingel from my chest straight down both my arms im trying to get up and walk around i feel soo sleepy has anyone had this side effect i see my doctor tomorrow.

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 6/30/2009 12:33 AM (GMT 0)   

I took Lexapro and did not have that side effect but each person is different.  Did you call and talk to your Doctor's office or talk to the triage nurse today? 

Each person may react to their med in a different way then another person.

Take care,



Moderator: Osteoarthritis & GERD/Heartburn
Co-Moderator: Anxiety/Panic, & Depression
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Member

Date Joined May 2009
Total Posts : 14
   Posted 6/29/2009 6:53 PM (GMT -6)   
Thank You Kitt
Yes i did call the doctor they were able to fit me in tomorrow at 11:00 . I just really get fustrated i hate taking pills and finding out the side effects of them.

Veteran Member

Date Joined Jul 2005
Total Posts : 1952
   Posted 6/29/2009 8:02 PM (GMT -6)   

I'm glad your doctor will fit you in so quickly. Let them know everything you're experiencing; I hope you'll get comforting answers!



  • Co-Moderator, Anxiety and Panic Forum
  • DX: Anxiety, Depression, LPR (acid reflux), Allergies
  • Meds: Paxil, Nexium, Zantac, Singulair

Elite Member

Date Joined Apr 2005
Total Posts : 14995
   Posted 6/30/2009 8:15 AM (GMT -6)   
My sister in law recently started this medication and found it made her very sleepy too. She started taking it at bedtime and that seems to have helped some. She has been on it about a month and is doing much better now. Sometimes you just have to wait abit for the side effects to work thru.

Good luck!
Gail *Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Veteran Member

Date Joined Dec 2008
Total Posts : 1015
   Posted 7/1/2009 12:59 AM (GMT -6)   
I have never tried that medication. I just wanted to say, "good luck". Don't worry too much. You may have freaked out after becoming so sleepy and so started an anxiety attack. Let us know what the doctor said!
Generalized Anxiety Disorder
60 mg. Prozac, Ativan as needed.
"Nothing makes us so lonely as our secrets." Paul Tournier

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 4:13 AM (GMT -6)
There are a total of 2,712,739 posts in 299,125 threads.
View Active Threads

Who's Online
This forum has 153709 registered members. Please welcome our newest member, jardanarab8.
193 Guest(s), 7 Registered Member(s) are currently online.  Details
George_, THE HAPPY TURTLE, jewelrylady, Bhutan boy, PA_grandma, janelise, Laurapp

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer